R.P. Agarwal, Y.J. Cho, R. Saadati and S. Wang, Nonlinear L-fuzzy stability of cubic functional equations, J. Inequal. Appl. 2012 (2012) 1–19.
 A. Bahraini, G. Askari, M. Eshaghi Gordji, et al. Stability and hyperstability of orthogonally ∗-m-homomorphisms in orthogonally Lie C∗-algebras: a fixed point approach, J. Fixed Point Theory Appl. 20 (2018) 1–12 .
 T. Bag and S.K. Samanta, Finite dimensional fuzzy normed linear spaces, J. Fuzzy Math. 11 (2003) 687–705.
 M. Eshaghi-Gordji and S. Abbaszadeh, Stability of Cauchy-Jensen inequalities in fuzzy Banach spaces, Appl. Comput. Math. 11 (2012) 27–36.
 M. Eshaghi Gordji, G. Askari, N. Ansari, G. A. Anastassiou and C. Park, Stability and hyperstability of generalized orthogonally quadratic ternary homomorphisms in non-Archimedean ternary Banach algebras: a fixed point approach, J. Comput. Anal. Appl. 21 (2016) 1–6.
 M. Eshaghi Gordji, M. Ramezani, M. De La Sen and Y.J. Cho, On orthogonal sets and Banach fixed point theorem, Fixed Point Theory 18 (2017) 569–578.
 C. Felbin, Finite-dimensional fuzzy normed linear space, Fuzzy Sets Syst. 48 (1992) 239–248.
 P. Gavruta and L. Gavruta, A new method for the generalized Hyers-Ulam-Rassias stability, Int. J. Nonlinear Anal. Appl. 1 (2010) 11–18.
 R. Gholami, G. AskariI and M. Eshaghi Gordji, Stability and hyperstability of orthogonally ring ∗-n-derivations and orthogonally ring ∗-n-homomorphisms on C∗ -algebras, J. Linear Topol. Alg. 7 (2018) 109–119.
 D.H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. 27 (1941) 222–224.
 B. Margolis and J.B. Diaz, A fixed point theorem of the alternative for contractions on the generalized complete metric space, Bull. Amer. Math. Soc. 126 (1968) 305–309.
 D. Mihet, V. Radu, On the stability of the additive Cauchy functional equation in random normed spaces, J. Math. Anal. Appl. 343 (2008) 567–572.
 A.K. Mirmostafaee, M. Mirzavaziri and M.S. Moslehian, Fuzzy stability of the Jensen functional equation, Fuzzy Sets Syst. 159 (2008) 730–738
 A.K. Mirmostafaee and M.S. Moslehian, Fuzzy approximately cubic mappings, Inf. Sci. 178 (2008) 3791–3798.
 C. Park, Lie ∗-homomorphism between Lie C∗-algebra and Lie ∗-derrivation on Lie C∗-algebra, J. Math. Anal.Appl. 15 (2004) 419–434.
 V. Radu, The fixed point alternative and the stability of functional equations, Fixed Point Theory 4 (2003) 91–96.
 T.M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Am. Math. Soc. 72 (1978) 297–300.
 D. Shin, C. Park and Sh. Farhadabadi, On the superstability of ternary Jordan C∗-homomorphisms, J. Comput. Anal. Appl. 16 (2014) 964–973.
 R. Thakur and S.K. Samanta, Fuzzy Banach algebra with Felbin’s type fuzzy norm, J. Fuzzy Math. 18 (2011) 943–954.
 S.M. Ulam, Problems in Modern Mathematics, Chapter VI, science Editions., Wiley, New York, 1964.